# SDR SWAA2021101228382

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 690 hours, 1,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY INBD FLASHLIGHT CABIN INOP ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / R AND R FLASHLIGHT IAW AMM 25-64-00
